# SDR 2007UALA03960

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 33,702 hours, 12,838 cycles
- Engine: Iae V2522A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DID NOT EXTEND, USED GRAVITY EXTENSION AND LOST NOSE STEERING, TOWED TO GATE.    10-19-07    FOUND  AFT MLG DOOR SELECTOR VALVE INOPERATIVE.   REPLACED  AFT MLG DOOR SELECTOR VALVE 41GA AND 37GA.  DOORS OPEN AND CLOSE NORMALLY.   NO REPEATS SINCE ORIGINAL.
